# SDR DALA2014112106212

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 44,121 hours, 15,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY PACKS M1675 AND M1673 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACKS M1675 AND M1673 IAW AMM 33-51-06.  OPS CHECK GOOD.
